# SDR SWAA2014092332208

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT SIGN LIGHT HOUSING CRACKED.  R & R SIGN IAW AMM.
